# SDR FDEA201604241366

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE THERE IS A NEW LIGHTNING STRIKE AT BS 660 - 680, FROM STRINGER 28 - BL 0.  EXTERIOR SKIN LIGHTNING STRIKE REMOVED, FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 117 & REPAIR CARRIED OUT IAW EA F-5330-T0324901 PART 1.  REPAIR CLASSIFIED AS MAJOR.
